You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Exact Sequence Calculation for the Second Homotopy of a Knot. II
M. A. Gutiérrez
Proceedings of the American Mathematical Society
Vol. 40, No. 1 (Sep., 1973), pp. 327-330
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2038690
Page Count: 4
You can always find the topics here!Topics: Mathematical sequences, Mathematical manifolds, Mathematical theorems, Topological theorems, Mathematics, Mathematical notation, Homomorphisms
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper deals with the computation of the second homotopy of a knot as a module over its fundamental group.
Proceedings of the American Mathematical Society © 1973 American Mathematical Society